Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 801 to 820 of 1829

801
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

802
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

803
High-resolution monotone schemes based on quasi-characteristics technique

Kwak, Do Youngresearcher; Levin, MP, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.17, no.3, pp.262 - 276, 2001-05

804
High-speed dual-beam, crossed line-scanning fluorescence microscope with a point confocal resolution

Jeong, Hyun-Woo; Kim, Hyung-Jin; Eun, Jung; Heo, Seungjin; Lim, Mikyoungresearcher; Cho, Yong-Hoonresearcher; Kim, Beop-Min, APPLIED OPTICS, v.54, no.12, pp.3811 - 3816, 2015-04

805
HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707, 2013-11

806
Higher genus capillary surfaces in the unit ball of R-3

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

807
Higher linear syzygies of inner projections

Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

808
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

809
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

810
Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

811
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

812
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

813
Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

814
Holomorphic solutions to functional differential equations

van Brunt, B.; Kim, Hong Ohresearcher; Derfel, Gregory, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.368, no.1, pp.350 - 357, 2010-08

815
Homogeneous polynomials satysfying Cauchy integral equalities

Kim, Hong Ohresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202, 1990-07

816
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

817
Homotoical triviality of entire rational maps to even dimensional spheres

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.3, pp.807 - 814, 1996-07

818
Hot Deck Imputation for the Response Model

Fuller, Wayne A.; Kim, Jae Kwangresearcher, Survey Methodology, v.31, no.2, pp.139 - 149, 2005-12

819
Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

820
Hyperbolic surface subgroups of one-ended doubles of free groups

Kim, Sang-hyun; Oum, Sang-ilresearcher, JOURNAL OF TOPOLOGY, v.7, no.4, pp.927 - 947, 2014-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0